# SDR SWIA202266943

- Difficulty date: November 16, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N130SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000449
- Aircraft time: 20,993 hours, 11,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL 429ML HAS CHAFING ON EXTERIOR OF PANEL. REMOVED AND REPLACED THE SKIN PANEL IAW SRM 51-40-08.
